MathSciNet Relay Station
MathSciNet bibliographic data
MR2660592 30D35 (30D30)
Xu, Hong-Yan; Cao, Ting-Bin Uniqueness of two analytic functions sharing four values in an angular domain. Ann. Polon. Math. 99 (2010), no. 1, 55–65.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement